# SDR UALA2012072404010

- Difficulty date: July 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 56,475 hours, 15,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blowout Panel
- Condition: Misinstalled
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: L

## Discrepancy

FOUND BLOWOUT PANEL INSTALLED IMPROPERLY AND WITHOUT CAP STRIPS.  INSTALLED BLOWOUT PANEL AND CAP STRIPS PER AMM.
